EKU Faculty and Staff Scholarship
 

Department

Mathematics and Statistics

Document Type

Article

Publication Date

2017

Abstract

For α (1,2], the singular fractional boundary value problem

D0α+x + f t,x,D0µ+x = 0, 0 < t < 1,

satisfying the boundary conditionsα β µ x(0) = D0β+x(1) = 0, where β (0,α−1], µ (0,α−1], and D0+, D0+ and D0+ are Riemann-Liouville derivatives of order α, β and µ respectively, is considered. Here f satisfies a local Carathéodory condition, and f(t,x,y) may be singular at the value 0 in its space variable x. Using regularization and sequential techniques and Krasnosel’skii’s fixed point theorem, it is shown this boundary value problem has a positive solution. An example is given.

Journal Title

Opuscula Mathematica

Journal Volume

32

Journal Issue

3

Article Starting Page

421

Article Ending Page

434

Share

COinS